# SDR FDEA201503050686

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41439
- Aircraft time: 103 hours, 1,628 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Out Of Position
- Location: Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD TO OPEN LT WINDOW TO MAKE TURN INTO GATE.  WINDOW WILL NOT LOCK CLOSED.  FOUND LT WINDOW LOCKING HANDLE IN THE INCORRECT POSITION.  OPENED & CLOSED LT WINDOW SEVERAL  TIMES ON GND, LT WINDOW CHECKS GOOD IAW MM CH 56-11-04-4-0.  OK FOR SERVICE.
